# SDR SIMA202002043005

- Difficulty date: January 23, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 21,684 hours, 15,827 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP HAS DENT ON OUTBD END LOWER SKIN-C/A-REMOVED AND REPLACED LOWER SKIN ON LH INBOARD FLAP FROM FL92.800 TO OUTBOARD EDGE IAW SRM 57-52-01. SEE DT-CR-57-069 DTI.
